# SDR FDEA201711103216

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SRM531215175
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FR 14, Y450 MAIN CARGO DECK HAS CORROSION TOP SURFACE AS MARKED. REMOVED CORROSION IAW SRM 51-73-10. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-21. CLASSIFIED AS CAT "A" REPAIR. CORROSION DIM L=2.5, W=1.75, D=.009. NO LIMITS FOUND PER SRM (OUT OF LIMITS), MAJOR REPAIR.
